Fuzzy logical algebras and their applications

Title
Fuzzy logical algebras and their applications
Authors
김희식
Issue Date
2015-07
Publisher
ScientificWorld
Citation
The Scientific World Journal, v. 2015, Page. 1-2
URI
https://www.hindawi.com/journals/tswj/2015/682648/http://hdl.handle.net/20.500.11754/26229
ISSN
2356-6140; 1537-744X
DOI
http://dx.doi.org/10.1155/2015/682648
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Fuzzy Logical Algebras and Their Applications.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE